Translator Disclaimer
August, 2020 Generic Well-posedness for an Inverse Source Problem for a Multi-term Time-fractional Diffusion Equation
Zhiyuan Li, Xing Cheng, Yikan Liu
Taiwanese J. Math. 24(4): 1005-1020 (August, 2020). DOI: 10.11650/tjm/191103

Abstract

This paper deals with an inverse source problem for the multi-term time-fractional diffusion equation with a diffusion parameter by using final overdetermination. On the basis of analytic Fredholm theory, a generic well-posedness of the inverse source problem in some suitable function space is proved.

Citation

Download Citation

Zhiyuan Li. Xing Cheng. Yikan Liu. "Generic Well-posedness for an Inverse Source Problem for a Multi-term Time-fractional Diffusion Equation." Taiwanese J. Math. 24 (4) 1005 - 1020, August, 2020. https://doi.org/10.11650/tjm/191103

Information

Received: 19 November 2018; Revised: 4 November 2019; Accepted: 5 November 2019; Published: August, 2020
First available in Project Euclid: 14 November 2019

MathSciNet: MR4124555
Digital Object Identifier: 10.11650/tjm/191103

Subjects:
Primary: 35R30
Secondary: 35R25, 47A55

Rights: Copyright © 2020 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.24 • No. 4 • August, 2020
Back to Top